# SDR AWXA200500673

- Difficulty date: June 8, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 59,486 hours, 36,779 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 879 - DURING TAKEOFF, WHEN THROTTLES WERE ADVANCED FOWARDED RECIEVED TAKEOFF WARNING ALERT FOR STABILIZER TRIM OUT OF GREEN BAND.  ABORTED TAKEOFF AND PUT STAB TRIM BACK IN GREEN BAND.  TOOK OFF FROM LAS WITHOUT FURTHER INCIDENT.
